diabetes-icon
High sugar level-prelunch
My father was experiencing some burning at his feet. He was later diagnosed with increased blood glucose level. since December 2015 he is taking medicine regularly. The sugar level although in control, there is no relief from burning sensation in feet. Moreover, it was weird to see that the sugar level in the morning was higher than that after lunch. We have consulted many specialists for this, even in pune, but nobody could tell us the reason for higher sugar level in the morning. Moreover the burning sensation has not yet been cured so far. I would appreciate if an expert can guide me about the problem.
75 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. R. Anbazhahan
Diabetologist 26 yrs exp Chennai

Free 3 day follow up

Chat Now

₹600 for 24 hrs

Fluctuating sugar levels and higher sugar in the morning can affect nerves causing burning feet. Medication can be adjusted to bring down the sugar level in the morning. Please see your diabetes doctor.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Geetendra Singh Dhanawat
Diabetologist 16 yrs exp Mumbai
Give me entire medication detail for proper opinion on morning sugar hikes. The burning feet are due to diabetic neuropathy and for this consult your Diabetologist. I generally prefer Nor-Tryptomer -P for its relief so take opinion from your doctor on this.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S
General Physician 4 yrs exp Bangalore
Hi.... Burning sensation is feet is due to Diabetic neuropathy..... Diabetic neuropathy is damage to nerves that occurs as a result of diabetes. ..... Consistently keeping blood sugar within a target range can help prevent or delay the progression of diabetic neuropathy and may even improve some of the symptoms you already have. ... Consult your Physician for further advice....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.